# SDR C7WA0500109

- Difficulty date: July 12, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 652186713
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK:  ENGINE SHUTDOWN, NR 1 ENGINE OIL FILTER BYPASS LIGHT CAME ON AT 8000 FT, DURING CLIMB OUT.  COMPLETED PRECAUTIONARY SHUTDOWN CHECKLIST.  DURING INSPECTION OF NR 1 ENGINE, FOUND LOOSE LINE B-NUT AT OIL PRESSURE SWITCH.  TIGHTENED B-NUT.  OPERATIONAL CHECK GOOD.  (K)
